Omnipaque Forums

Recently active Omnipaque forums and community discussion threads. Post your question or story about Omnipaque and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Side Effects With Omnipaque

Dx: prostate cancer getting CT of abd/pelvis, need to take omnipaque as oral prep what side effects should I expect ## Hi Hardy, The most frequently reported adverse reactions with Omnipaque are headache, mild to moderate pain including backache, neckache and stiffness, nausea, and vomiting. These reactions usually occur 1 to 10 hours after injection, and almost all occur within 24 hours. They are usually mild to moderate in degree, lasting for a few hours, and usually disappearing within 24 hours. Rarely, headaches may be severe or persist for days. Headache is often accompanied by nausea and vomiting and tends to be more frequent and persistent in patients not optimally hydrated. Does this help answer your question? Please post back if you have any other comments or concerns regarding...

2 REPLIES Updated
Diarrhea For 2 Months Following Two PETCT scans each time Has Anyone Else Experienced This

It can't be a coincidence that I had, and am now having again, diarrhea following each of the last 2 PET CT scans that I have had for melanoma in a lymph node. I have looked up the active ingredient in the CT part, Omnipaque 350, and see that is one study, 42% of 54 people had diarrhea, but it doesn't say how long it lasted. It went away for 3 months in between the scans. Please let me know if you have experienced this. Thanks ## It has been known to cause what's described as 'various GI disturbances', so diarrhea really isn't too surprising. Learn more Omnipaque details here. I don't remember what contrast agent was used when I has one done, but I did have diarrhea for awhile afterwards, as well. I was able to take some over the counter Imodium to clear it u...

1 REPLY Updated